# SDR HEEA083044

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- Aircraft time: 18,446 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 12492
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER DISPLAY FAULTY. REPLACED BAD DS506 DISPLAY.  ALSO REPLACED BAD DISPLAY LENS.  BENCH CHECK GOOD.
